Bulletin of the Belgian Mathematical Society - Simon Stevin

On different barrelledness notions in locally convex algebras

M. Haralampidou, M. Oudadess, L. Palacios, and C. Signoret

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This is a synthetic presentation of several barrelledness notions, in locally convex algebras. These are characterized, as in locally convex spaces, via (algebra) seminorms. This approach reveals a new notion of barrelledness. The latter shows to be what is needed to have meaningful statements in locally uniformly convex algebras.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 1 (2015), 25-38.

First available in Project Euclid: 20 March 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46H05: General theory of topological algebras 46H20: Structure, classification of topological algebras 46K05: General theory of topological algebras with involution

Barrelled space $m$-barrelled algebra $m$-infrabarrelled algebra Mackey completeness locally uniformly $A$-convex algebra $Q$-algebra


Haralampidou, M.; Oudadess, M.; Palacios, L.; Signoret, C. On different barrelledness notions in locally convex algebras. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 1, 25--38. doi:10.36045/bbms/1426856855. https://projecteuclid.org/euclid.bbms/1426856855

Export citation